CaltechAUTHORS
  A Caltech Library Service

An equations of motion approach for open shell systems

Yeager, D. L. and McKoy, V. (1975) An equations of motion approach for open shell systems. Journal of Chemical Physics, 63 (11). pp. 4861-4869. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:YEAjcp75

[img]
Preview
PDF
See Usage Policy.

741Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:YEAjcp75

Abstract

A straightforward scheme is developed for extending the equations of motion formalism to systems with simple open shell ground states. Equations for open shell random phase approximation (RPA) are given for the cases of one electron outside of a closed shell in a nondegenerate molecular orbital and for the triplet ground state with two electrons outside of a closed shell in degenerate molecular orbitals. Applications to other open shells and extension of the open shell EOM to higher orders are both straightforward. Results for the open shell RPA for lithium atom and oxygen molecule are given.


Item Type:Article
Additional Information:Copyright © 1975 American Institute of Physics. (Received 8 January 1975) Supported by a grant from the National Science Foundation. Arthur Amos Noyes Laboratory of Chemical Physics, Contribution No. 5034.
Subject Keywords:ATOMS, GROUND STATES, WAVEFUNCTIONS, ELECTRONIC STRUCTURE, RANDOM PHASE APPROXIMATION
Record Number:CaltechAUTHORS:YEAjcp75
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:YEAjcp75
Alternative URL:http://dx.doi.org/10.1063/1.431229
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:10640
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:22 May 2008
Last Modified:26 Dec 2012 10:03

Repository Staff Only: item control page